# SDR USAA2014110700004

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 2,165 hours, 885 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 68060
- Condition: Intermittent
- Location: Nr 1
- Part time: 2,165 hours, 885 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LG EXTENSION WITH AUTO BRAKES LOW SELECTED, ECAM MSG BRAKES RELEASED.  OCCURRED AT 1300 FT AFE, EXECUTED GO AROUND.  MSG DID NOT REAPPEAR AT NEXT LG EXTENSION.  TROUBLE SHOOTING IAW TSM 32-42-00-810-817A HAD FAULT CODE. USING OHM & MEGGAR WIRING CHECKED GOOD.  SUPPLEMENTAL MANUAL INFO REPLACED NR 1 TACH AN SHAFT. TESTED GOOD IAW MM 32-42-57.  ACCOMPLISHED SATISFACTORY FUNCTIONAL CHECK OF TACKS 1/3 IAW MM 32-42-00-720-003A.
